# SDR ASOA201000244

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 349.00 FRAME TO ATTACHMENT FLANGE BETWEEN STR 26L - STR 26R. (3 PLACES).  REMOVED FRAME IAW SRM 51-42-06 STEPS A, B1 THROUGH 6 AND SRM 51-42-21 STEPS 11A1 AND B1.  LOCATED AND DRILLED NEW FRAME SECTOR IAW AMM 51-42-06.  INSTALLED NEW FRAME SECTOR P/N 601R3200569 IAW SRM 51-42-06 STEP 1,2,5,8, 9 & 10 AND SRM 51-42-21 STEP 1 THRU 6, 9 AND 10 IAW SRM 51-42-06 STEPS 1,4,5,7,8-10.
